# SDR SWAA2015120446713

- Difficulty date: November 13, 2015
- Submitted: December 7, 2015
- Operation: Air carrier
- Aircraft: N379SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26586
- Aircraft time: 69,129 hours, 56,290 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Attach Angle
- Part number: 65C3077
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR CUT OUT, UPPER FWD TRIM ATTACH ANGLE CRACKED.  R & R ANGLE IAW SRM & DWG.
